# SDR AALA20100720TUL14

- Difficulty date: July 20, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TIE-DOWN TRACK CENTER ATTACH STATION 1145.  REMOVED AND REPLACED TRACK PER SRM 51-30-01.
